# SDR AU961165

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Wthrly 620
- Engine: Pwa R985AN1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pin
- Part number: 40852001
- Condition: Mismanufactured
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) WING HINGE PINS FAULTY - DEPTH OF THREADED HOLES VARIES BETWEEN  21.463MM AND 21.844MM (0.845IN AND 0.860IN) - MAXIMUM DEPTH OF HOLE IS 21.336MM (0.840IN) - FOUND DURING INSPECTION IAW WEATHERLY SERVICE NOTE NO15
